Singularités d'arêtes pour les problèmes aux limites elliptiques  [ Edge singularities for elliptic boundary value problems ]
Journées équations aux dérivées partielles, (1992), article no. 4, 12 p.
@article{JEDP_1992____A4_0,
     author = {Costabel, Martin and Dauge, Monique},
     title = {Singularit\'es d'ar\^etes pour les probl\`emes aux limites elliptiques},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1992},
     mrnumber = {93j:35201},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1992____A4_0}
}
Costabel, Martin; Dauge, Monique. Singularités d'arêtes pour les problèmes aux limites elliptiques. Journées équations aux dérivées partielles,  (1992), article  no. 4, 12 p. http://www.numdam.org/item/JEDP_1992____A4_0/

[1] S. Agmon, A. Douglis, L. Nirenberg. Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II. Comm. Pure Appl. Math. 17 (1964) 35-92. | MR 28 #5252 | Zbl 0123.28706

[2] B. Andersson, U. Falk, I. BabušKa. Reliable determination of edge and vertex stress intensity factors in three-dimensional elastomechanics. In 17th Congress of the International Council of the Aeronautical Sciences, Stockholm 1990. ICAS-90-4.9.2, pages 1730-1746. AIAA, Washington 1990.

[3] M. Costabel, M. Dauge. Développement asymptotique le long d'une arête pour des équations elliptiques d'ordre 2 dans ℝ3. C. R. Acad. Sc. Paris, Série I 312 (1991) 227-232. | MR 92a:35034 | Zbl 0722.35021

[4] M. Costabel, M. Dauge. General edge asymptotics of solutions of second order elliptic boundary value problems I. Publications du Laboratoire d'Analyse Numérique R91016, Université Paris VI 1991. To appear in Proc. Royal Soc. Edinburgh. | Zbl 0791.35032

[5] M. Costabel, M. Dauge. General edge asymptotics of solutions of second order elliptic boundary value problems II. Publications du Laboratoire d'Analyse Numérique R91017, Université Paris VI 1991. To appear in Proc. Royal Soc. Edinburgh. | Zbl 0791.35033

[6] M. Costabel, M. Dauge. Construction of corner singularities for Agmon-Douglis-Nirenberg elliptic systems. Preprint Bordeaux, 1992. | Zbl 0802.35032

[7] M. Costabel, M. Dauge. Edge asymptotics on a skew cylinder. In B.-W. SCHULZE, H. TRIEBEL, editors, Symposium “Analysis in Domains and on Manifolds with Singularities”, Breitenbrunn 1990, Teubner-Texte zur Mathematik, Vol. 131, pages 28-42. B. G. Teubner, Leipzig 1992. | Zbl 0821.35020

[8] M. Dauge. Elliptic Boundary Value Problems in Corner Domains - Smoothness and Asymptotics of Solutions. Lecture Notes in Mathematics, Vol. 1341. Springer-Verlag, Berlin 1988. | MR 91a:35078 | Zbl 0668.35001

[9] I. Gohberg, P. Lancaster, L. Rodman. Matrix polynomials. Computer Science and Applied Mathematics. Academic Press, New York 1982. | MR 84c:15012 | Zbl 0482.15001

[10] I. Gohberg, E. Sigal. An operator generalization of the logarithmic residue theorem and the theorem of Rouché. Math. USSR Sbornik 13 (4) (1971) 603-625. | Zbl 0254.47046

[11] P. Grisvard. Boundary Value Problems in Non-Smooth Domains. Pitman, London 1985.

[12] V. A. Kondrat'Ev. Boundary-value problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc. 16 (1967) 227-313. | MR 37 #1777 | Zbl 0194.13405

[13] V. A. Kondrat'Ev. Singularities of a solution of Dirichlet's problem for a second order elliptic equation in a neighborhood of an edge. Differential Equations 13 (1970) 1411-1415. | MR 58 #6668 | Zbl 0394.35027

[14] V. G. Maz'Ya, B. A. Plamenevskii. Lp estimates of solutions of elliptic boundary value problems in a domain with edges. Trans. Moscow Math. Soc. 1 (1980) 49-97. | Zbl 0453.35025

[15] V. G. Maz'Ya, J. Rossmann. Über die Asymptotik der Lösungen elliptischer Randwertaufgaben in der Umgebung von Kanten. Math. Nachr. 138 (1988) 27-53. | MR 90a:35079 | Zbl 0672.35020

[16] V. G. Maz'Ya, J. Rossmann. On the asymptotics of solutions to the Dirichlet problem for second order elliptic equations in domains with critical angles on the edges. Preprint LiTH-MAT-R-91-37, Linköping University 1991.

[17] R. Mazzeo. Elliptic theory of differential edge operators I. Comm. P. D. E. 16 (10) (1991) 1615-1664. | MR 93d:58152 | Zbl 0745.58045

[18] R. Melrose. Pseudo-differential operators on manifolds with corners. Manuscript MIT, Boston 1987.

[19] V. A. Nikishkin. Singularities of the solution of the Dirichlet problem for a second order equation in a neighborhood of an edge. Moscow Univ. Math. Bull. 34(2) (1979) 53-64. | MR 80h:35046 | Zbl 0433.35027

[20] B. Schmutzler. About the structure of branching asymptotics for elliptic boundary value problems in domains with edges. In B.-W. SCHULZE, H. TRIEBEL, editors, Symposium “Analysis in Domains and on Manifolds with Singularities”, Breitenbrunn 1990, Teubner-Texte zur Mathematik, Vol. 131, pages 202-208. B. G. Teubner, Leipzig 1992. | Zbl 0823.35049

[21] B. W. Schulze. Pseudo-differential operators on manifolds with singularities. Studies in Mathematics and its Applications, Vol. 24. North-Holland, Amsterdam 1991. | MR 93b:47109 | Zbl 0747.58003